سوابق علمی - اجرائی

سوابق تحصیلی

  • ثبت نشده ليسانس

    ریاضی کاربردی

    دانشگاه تربيت معلم

  • ثبت نشده فوق ليسانس

    ریاضی کاربردی

    سيستان وبلوچستان

مراتب علمی

  • مربي1391

    غیره

علاقه مندیها

رویدادها

مرتب سازی:

نمایش:

PERFORMANCE BOUNDS AND SUBOPTIMAL POLICIES FOR MULTI-CLASS QUEUE

Ali Madankan
Russia , Bulletin of the South Ural State University, Series «Mathematical Modelling, Programming & Computer Software» , Year : 2019 , Pages: 44-54, ISSN:2071-0216 Journal Paper

Abstract

In this paper, we consider a general class of a queuing system with multiple job types and flexible service facility. We use a stochastic control policy to determine the performance loss in multi-class M/M/1 queue. The considered system is originally a Markov decision processes (MDP). The author showed how to compute performance bounds for the stochastic control policy of MDP with an average cost criteria. In practice, many authors used heuristic control policies due to some hardness in computing and running mathematically optimal policies. The authors found bounds on performance in order to an optimal policy where the goal of this job is to compute the difference of optimality and a specific policy. In other words, this study shows that, the optimal bounds of the average queue length for any non-idling policies can be found by a factor of service rates.

OPTIMAL CONTROL OF MULTI-CLASS MULTI-SERVER QUEUEING SYSTEM

Ali Madankan,ALI DELAVARKHALAFI
pakistan , Journal of Theoretical and Applied Information Technology , Year : 2018 , Pages: 5303-5313, ISSN:1992-8645 Journal Paper

Abstract

We consider Markovian multi-server queues with two class of customers: high and low-priority ones, and presented a framework for a control problem of such queuing system. Most authors have used Brownian control problems (BCP) as formal diffusion limits and also BCPs are used for queuing network control problems too. In this paper, we also suppose formal diffusion limit to control a queuing system where our problem becomes a control problem with the dynamics of Brownian motion. In a related problem, but simpler, a minimum trajectory has been achieved and is provided as the solution of a stochastic differential equation in one dimension and then for a multi-dimensional problem follows.

شنبه

یکشنبه

دوشنبه

سه شنبه

چهارشنبه

پنجشنبه

  •    شماره تماس:_
  •    شماره داخلی:_
  •    نمابر:_
  •   پست الکترونیک:amadankan@uoz.ac.ir